MathSciNet Relay Station
MathSciNet bibliographic data
MR997432 60J10
Barlow, Martin T.; Perkins, Edwin A. Symmetric Markov chains in $\bold Z^d$: how fast can they move? Probab. Theory Related Fields 82 (1989), no. 1, 95–108.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement